BibTeX record journals/pacmpl/McIverMKK18

download as .bib file

@article{DBLP:journals/pacmpl/McIverMKK18,
  author    = {Annabelle McIver and
               Carroll Morgan and
               Benjamin Lucien Kaminski and
               Joost{-}Pieter Katoen},
  title     = {A new proof rule for almost-sure termination},
  journal   = {{PACMPL}},
  volume    = {2},
  number    = {{POPL}},
  pages     = {33:1--33:28},
  year      = {2018},
  url       = {https://doi.org/10.1145/3158121},
  doi       = {10.1145/3158121},
  timestamp = {Wed, 25 Sep 2019 17:42:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/pacmpl/McIverMKK18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics